Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   October 2005 , Volume 2 , Number 2; Page(s) 15 To 20.
 
Paper: 

POINTWISE PSEUDO-METRIC ON THE L-REAL LINE

 
 
Author(s):  SHI F.G.*
 
* Department of Mathematics, Beijing Institute of Technology, Beijing, 100081, P.R. China
 
Abstract: 
In this paper, a pointwise pseudo-metric function on the L-real line is constructed. It is proved that the topology induced by this pointwise pseudo-metric is the usual topology.
 
Keyword(s): L-TOPOLOGY, POINTWISE PSEUDO-METRIC, THE L-REAL LINE
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

SHI, F. (2005). POINTWISE PSEUDO-METRIC ON THE L-REAL LINE. IRANIAN JOURNAL OF FUZZY SYSTEMS, 2(2), 15-20. https://www.sid.ir/en/journal/ViewPaper.aspx?id=37157



Vancouver: Copy

SHI F.G.. POINTWISE PSEUDO-METRIC ON THE L-REAL LINE. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2005 [cited 2021October23];2(2):15-20. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=37157



IEEE: Copy

SHI, F., 2005. POINTWISE PSEUDO-METRIC ON THE L-REAL LINE. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 2(2), pp.15-20. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=37157.



 
  pdf-File
Persian Abstract Yearly Visit 77
 
 
Latest on Blog
Enter SID Blog